On the best polynomial approximation of $$$(\psi,\beta)$$$-differentiable functions in $$$L_2$$$ space

S.B. Vakarchuk (Alfred Nobel University), http://orcid.org/0000-0002-2562-8844

Abstract


On the classes $$$L^{\psi}_{\beta,2}$$$ exact estimates have been obtained for the values of the best polynomial approximations of $$$(\psi,\beta)$$$-differentiable functions, expressed by the averages modulus of continuity $$$\widehat{\omega}(f^{\psi}_{\beta},t)$$$ with a weight $$$\xi(t)$$$. This modulus was introduced by K.V. Runovski and H.J. Schmeisser.

Keywords


best polynomial approximation; modulus of continuity; $$$(\psi,\beta)$$$-derivative; Fourier series

References


Chernykh N.I. "On the best approximation of periodic functions by trigonometrical polynomials in $$$L_2$$$", Matem. zametki, 1967; 2(5): pp. 513-522. (in Russian)

Taikov L.V. "Inequalities containing the best approximations and the modulus of continuity of functions", Matem. zametki, 1976; 20(3): pp. 433-438. (in Russian)

Zhuk V.V. "On some sharp inequalities between the best approximations and moduli of continuity", Sib. Mat. Zhurn., 1971; 12(6): pp. 1283-1291. (in Russian)

Ligun A.A. "Some inequalities between the best approximations and moduli of continuity in $$$L_2$$$ space", Matem. zametki, 1978; 24(6): pp. 785-792. (in Russian)

Babenko A.G. "On exact constant in Jackson inequality", Matem. zametki, 1986; 39(5): pp. 651-664. (in Russian)

Shalaev V.V. "On widths in $$$L_2$$$ of classes of differentiable functions, defined by moduli of continuity of the highest orders", Ukrainian Math. J., 1991; 43(1): pp. 125-129. (in Russian)

Esmaganbetov M.G. "Widths of classes in $$$L_2$$$ and minimization of exact constants in inequalities of Jackson type", Matem. zametki, 1999; 65(6): pp. 816-820. (in Russian)

Berdysheva Ye.Ye. "Optimal set of modulus of continuity in sharp Jackson inequality in $$$L_2$$$ space", Matem. zametki, 2004; 76(5): pp. 666-674. (in Russian)

Ivanov V.I., Smirnov O.I. "Jackson and Young constants in $$$L_p$$$ spaces", Tula State Univ., 1995. (in Russian)

Vakarchuk S.B., Shchitov A.N. "The best polynomial approximations in $$$L_2$$$ and widths of some classes of functions", Ukrainian Math. J., 2004; 56(11): pp. 1458-1466. (in Russian)

Vakarchuk S.B. "On best polynomial approximations in $$$L_2$$$ of certain classes of $$$2\pi$$$-periodic functions and of exact values of their n-widths", Math. Notes, 2001; 70(3): pp. 300-310.

Vakarchuk S.B., Zabutnaya V.I. "A sharp inequality of Jackson-Stechkin type in $$$L_2$$$ and the widths of functional classes", Math. Notes, 2009; 86(3): pp. 306-313.

Shabozov M.Sh., Vakarchuk S.B. "On the best approximation of periodic functions by trigonometrical polynomials and exact values of widths of functional classes in $$$L_2$$$", Analyses Mathematica, 2012; 38(2): pp. 147-159. (in Russian)

Vasil'ev S.N. "Sharp Jackson-Stechkin inequality in $$$L_2$$$ with the modulus of continuity, generated by arbitrary finite-difference operator with constant coefficients", Dokl. RAN, 2002; 385(1): pp. 11-14. (in Russian)

Kozko A.I., Rozhdestvenskij A.V. "On Jackson inequality with generalized modulus of continuity", Matem. zametki, 2003; 73(5): pp. 783-788. (in Russian)

Boman J., Shapiro H.S. "Comparison theorem for a generalized modulus of continuity", Ark. math., 1971; 9(1), pp. 91-116.

Boman J. "Equivalence of generalized moduli of continuity", Arkiv for Matematik, 1980; 18(1): pp. 73-100.

Babenko A.G. "On Jackson-Stechkin inequality for the best $$$L^2$$$-approximations of functions by trigonometrical polynomials", Trudy in-ta matem. i mekhan. UrO RAN, 2001; 7(1): pp. 30-46. (in Russian)

Vasil'ev S.N. "Widths of certain classes of functions in $$$L_p$$$ space on the period", Trudy in-ta matem. i mekhan. UrO RAN, 2013; 19(4): pp. 42-47. (in Russian)

Vakarchuk S.B. "Inequalities of Jackson type with generalized modulus of continuity and exact values of $$$n$$$-widths of classes of $$$(\psi,\beta)$$$-differentiable functions in $$$L_2$$$. I", Ukrainian Math. J., 2016; 68(6): pp. 723-745. (in Russian)

Vakarchuk S.B. "Inequalities of Jackson type with generalized modulus of continuity and exact values of $$$n$$$-widths of classes of $$$(\psi,\beta)$$$-differentiable functions in $$$L_2$$$. II", Ukrainian Math. J., 2016; 68(8): pp. 1021-1036. (in Russian)

Vakarchuk S.B. "Inequalities of Jackson type with generalized modulus of continuity and exact values of $$$n$$$-widths of classes of $$$(\psi,\beta)$$$-differentiable functions in $$$L_2$$$. III", Ukrainian Math. J., 2016; 68(10): pp. 1299-1319. (in Russian)

Runovski K., Schmeisser H.-J. "General moduli of smoothness and approximation by families of linear polynomial operators", New Perspectives on Approximation and Sampling Theory. Applied and Numerical Harmonic Analysis, Springer International Publishing Switzerland, 2014; pp. 269-298.

Stepanets A.I. Methods of approximation theory. Vol 1, Kyiv, In-t matem. NAN of Ukraine, 2002. (in Russian)

Abilov V.A., Abilova F.V. "Some problems of approximation of $$$2\pi$$$-periodic functions by Fourier sums in $$$L_2(2\pi)$$$ space", Matem. zametki, 2004; 76(6): pp. 803-811. (in Russian)

Vakarchuk S.B., Zabutnaya V.I. "Inequalities of Jackson-Stechkin type for special moduli of continuity and widths of functional classes in $$$L_2$$$", Matem. zametki, 2012; 92(4): pp. 497-514. (in Russian)

Prudnikov A.P., Brychkov Yu.A., Marichev O.I. Integrals and series, Nauka, Moscow, 1981; 800 p. (in Russian)


Refbacks

  • There are currently no refbacks.


Copyright (c) 2017 S.B. Vakarchuk

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Registered in

Not much? See «Misleading Metrics» [web-archive] (by J. Beall), «The story of fake impact factor companies ...» (by M. Jalalian); on the other hand, see «Citation Statistics» (by R. Adler, J. Ewing, P. Taylor)


ISSN (Online): 2518-7996
ISSN (Print): 2312-9557